# SDR AALA201703019026

- Difficulty date: February 28, 2017
- Submitted: March 4, 2017
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 11,570 hours, 4,508 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Tripped
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED SLAT FAULT UPON INITIAL CONFIGURATION INTO SEA. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. IT WAS REPORTED THAT THE AIRCRAFT LANDED SLAT 0 / FLAP 3 AT APPROXIMATE SPEED 170 WITH A LANDING WEIGHT OF 163, 000. MAINTENANCE FOUND THE RIGHT WING TORQUE LIMITER (6087CM) TRIPPED. CLEANED, INSPECTED AND LUBED MECH. RESET TORQUE LIMITER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE SLAT SYSTEM.
